MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT MODEL D SINGLE-USE DUODENOSCOPE; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION EXALT MODEL D SINGLE-USE DUODENOSCOPE; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0054242CE1
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported an exalt model d scope was utilized during an endoscopic retrograde cholangiopancreatography procedure on (b)(6) 2025, for the treatment of stones.During the procedure, the picture and the light stop working.The nurse changed to a new scope.The procedure was completed with another exalt model d scope.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Imdrf code a06 captures the reportable event of loss of visualization.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.Device evaluation summary: the exalt model d scope was returned for analysis.During the visual inspection, the scope returned didn't have any visual damage.During the image test, the scope was connected to the controller and displayed image as expected.However, if the umbilicus connector cable was moved the image was lost.During the electrical test, the electrical test measurements were within the normal values.Based on the evidence, the as reported code of scope - loss of visualization can be confirmed.With all the available information, boston scientific concludes that the most probable cause is cause traced to component failure.

Brand Name
EXALT MODEL D SINGLE-USE DUODENOSCOPE
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23237629
Report Number3005099803-2025-05178
Device Sequence Number9830387
Product Code FDT
UDI-Device Identifier08714729995753
UDI-Public(01)08714729995753(17)270327(10)36166938
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0054242CE1
Device Catalogue Number4242CE
Device Lot Number0036166938
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date10/07/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown